Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.80
pages 60-66

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

ABSTRAKT

An algorithm for solution of continuous stochastic problem of optimal partitioning of a set Ω ⊂ En in the Euclidean space into nonintersecting subsets is presented. Analytical expressions for the functions being parts of the objective functional are unknown, however, independent random realizations of these functions at points Xn ∈ Ω can be observed.


Articles with similar content:

Application of the "Geometrical-Optical" Asymptotic Method for Accounting the Impacts of a Complex-Shape Boundary of the Random Region on Multidimensional Nonlinear Irregular Thermal Fields
Heat Transfer Research, Vol.36, 2005, issue 8
G. A. Nesenenko
EXACT-FACTORIZATION, COMPACT METHODS FOR MULTIDIMENSIONAL HEAT TRANSFER: APPLICATION TO COMBUSTION
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Juan I. Ramos
ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 4
V. P. Chumachenko
Dynamic Feedback Synthesis for Linear Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
V. E. Belozerov
The Complexity of Probabilistic Stability Analysis Procedures for Integral Boolean Programming Problems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Nataliya V. Lishchuk